MAUDE Adverse Event Report: PREMIER DENTAL PRODUCTS COMPANY SYCAMORE WOOD WEDGES; RETAINER, MATRIX

PREMIER DENTAL PRODUCTS COMPANY SYCAMORE WOOD WEDGES; RETAINER, MATRIX
Catalog Number 9061103
Medical Device Problem Code Unexpected Color (4055)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received a complaint for dental office stating that the blue dye in wedge appeared to stain a patient's gum.

Brand Name
SYCAMORE WOOD WEDGES
Common Device Name
RETAINER, MATRIX
Manufacturer (Section D)
PREMIER DENTAL PRODUCTS COMPANY
1710 romano drive
plymouth meeting PA 19462
Manufacturer (Section G)
SPOFADENTAL A.S.
markova 238
jicin hradec kralove, 506 0 1
EZ   506 01
Manufacturer Contact
jessica huang
1710 romano drive
plymouth meeting, PA 19462
6102396069
MDR Report Key24384680
Report Number2511556-2026-00001
Device Sequence Number21455156
Product Code JEP
UDI-Device Identifier00348783005059
UDI-Public00348783005059
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number9061103
Device Lot NumberKR5662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown